Abstract and Applied Analysis

Arcwise Connected Domains, Quasiconformal Mappings, and Quasidisks

Yu-Ming Chu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that a homeomorphism f : R 2 R 2 is a quasiconformal mapping if and only if f ( D ) is an arcwise connected domain for any arcwise connected domain D R 2 , and D is a quasidisk if and only if both D and its exterior D * = R 2 D ¯ are arcwise connected domains.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 419850, 5 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412279399

Digital Object Identifier
doi:10.1155/2014/419850

Mathematical Reviews number (MathSciNet)
MR3256246

Zentralblatt MATH identifier
07022359

Citation

Chu, Yu-Ming. Arcwise Connected Domains, Quasiconformal Mappings, and Quasidisks. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 419850, 5 pages. doi:10.1155/2014/419850. https://projecteuclid.org/euclid.aaa/1412279399


Export citation

References

  • J. Väisälä, Lectures on n-Dimensional Quasiconformal Mappings, Lecture Notes in Mathematics, Vol. 229, Springer, Berlin, Germany, 1971.
  • I. Lončar, “Arcwise connected continua and Whitney maps,” Georgian Mathematical Journal, vol. 12, no. 2, pp. 321–330, 2005.
  • E. K. Makarov and N. N. Rachkovski, “Efficient sets of convex compacta are arcwise connected,” Journal of Optimization Theory and Applications, vol. 110, no. 1, pp. 159–172, 2001.
  • S. McGuinness, “Colouring arcwise connected sets in the plane. I,” Graphs and Combinatorics, vol. 16, no. 4, pp. 429–439, 2000.
  • W. Kuperberg and A. Lelek, “Homotopy properties of pathwise connected continua,” Polska Akademia Nauk. Fundamenta Mathematicae, vol. 92, no. 1, pp. 29–41, 1976.
  • J. B. Fugate and L. Mohler, “Fixed point theorems for arc-preserving mappings of uniquely arcwise-connected continua,” Proceedings of the American Mathematical Society, vol. 123, no. 10, pp. 3225–3231, 1995.
  • T. W. Körner, “A dense arcwise connected set of critical points–-molehills out of mountains,” Journal of the London Mathematical Society, vol. 38, no. 3, pp. 442–452, 1988.
  • S. N. Hudson, “On the topology and geometry of arcwise connected, finite-dimensional groups,” Pacific Journal of Mathematics, vol. 82, no. 2, pp. 429–450, 1979.
  • Z. M. Balogh, “Hausdorff dimension distribution of quasiconformal mappings on the Heisenberg group,” Journal d'Analyse Mathématiques, vol. 83, pp. 289–312, 2001.
  • D. Sullivan, “Quasiconformal homeomorphisms and dynamics. II. Structural stability implies hyperbolicity for Kleinian groups,” Acta Mathematica, vol. 155, no. 3-4, pp. 243–260, 1985.
  • A. F. Beardon, The Geometry of Discrete Groups, Springer, New York, NY, USA, 1982.
  • O. Lehto, Univalent Functions and Teichmüller Spaces, vol. 109 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1986.
  • F. W. Gehring and B. G. Osgood, “Uniform domains and the quasihyperbolic metric,” Journal d'Analyse Mathématique, vol. 36, no. 1, pp. 50–74, 1979.
  • C. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Götingen, Germany, 1975.
  • X. G. He, “Uniform domains and quasiconformal mappings,” Chinese Annals of Mathematics A, vol. 13, pp. 66–69, 1992 (Chinese). \endinput